MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; BLOOD LANCETS

TRIVIDIA HEALTH INC LANCET-100; BLOOD LANCETS
Model Number LCT, TP NPD 33G 100CT50/CASE MULTICOLOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were returned; product evaluation in-process.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern: unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus lancets.Customer stated that after testing, she attempted to re-cap the needle but the needle broke; per the customer, she couldn't find the needles.The package had not been open or damaged when received by the customer.The customer did not mention how long she has been using the lancets.At the time of the call, the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the lancets, and no medical intervention related to the use of the product was reported.

Brand Name
LANCET-100
Common Device Name
BLOOD LANCETS
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24479846
Report Number1000113657-2026-00083
Device Sequence Number13317288
Product Code QRK
UDI-Device Identifier00021292004484
UDI-Public(01)00021292004484(17)300611(10)250501TR
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLCT, TP NPD 33G 100CT50/CASE MULTICOLOR
Device Lot Number250501TR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown